Translator Disclaimer
December 2002 Fourier Ultra-Hyperfunctions as Boundary Values of Smooth Solutions of the Heat Equation
Masanori SUWA
Tokyo J. Math. 25(2): 381-398 (December 2002). DOI: 10.3836/tjm/1244208861

Abstract

We consider Fourier ultra-hyperfunctions and characterize them as boundary values of smooth solutions of the heat equation. Namely we show that the convolution of the heat kernel and a Fourier ultra-hyperfunction is a smooth solution of the heat equation with some exponential growth condition and, conversely that such smooth solution can be represented by the convolution of the heat kernel and a Fourier ultra-hyperfunction.

Citation

Download Citation

Masanori SUWA. "Fourier Ultra-Hyperfunctions as Boundary Values of Smooth Solutions of the Heat Equation." Tokyo J. Math. 25 (2) 381 - 398, December 2002. https://doi.org/10.3836/tjm/1244208861

Information

Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1033.35045
MathSciNet: MR1948672
Digital Object Identifier: 10.3836/tjm/1244208861

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.25 • No. 2 • December 2002
Back to Top